# SDR RRXA98560

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 2420 · AC Generation System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NR 1 AC LOADMETER FLUCTUATING IN FLIGHT WITH ACRID ODOR OF ELECTRICAL SMOKE.  PLACED NR 1 GEN SWITCH OFF, ODOR DISSIPATED AND QRH PROCEDURE COMPLETE.  PERFORMED OPERATIONAL CK OF NR 1 GENERATOR SYSTEM, NR 1 GENERATOR OPS CKS GOOD UPON ENGINE RUN UP.  ALL PARAMETERS NORMAL.  NO DEFECTS OR ODOR OF ELECTRICAL SMOKE NOTICED.
